# SDR FDEA201807121696

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 79,465 hours, 19,092 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26094724B
- Part serial: B3182
- Condition: Delaminated
- Location: Mlg
- Part time: 16,022 hours, 5,916 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NORMAL LANDING USING MEDIUM AUTOBRAKES.  AFTER FIVE MINUTES BRAKE DIFF TEMP ILLUMINATED.  BRAKE NR 1, 158  DEGREES.  BRAKE NR 2, 342 DEGREES.  R&R NR 1 MAIN BRAKE PER MM 32-43-20-4.  REMOVED AND REPLACED DEFECTIVE BRAKE.
